# SDR FDEA201608212946

- Difficulty date: August 21, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 71,449 hours, 14,000 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS, 3EA, FROM FASTENERS HOLE TO NEXT HOLE FOUND ON TRANSVERSE SKIN SPLICE INSPECTION AT STA 5-0,  STR 6R DURING X-RAY INSPECTION AT LONGERON SPLICE FITTING.  NEW LONGERON SPLICE FITTING FABRICATED BY MACHINING IAW DWG AEA7633, REV B.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
